Definable quotients of locally definable groups

Pantelis E. Eleftheriou, Ya'acov Peterzil

Research output: Contribution to journalArticlepeer-review


We study locally definable abelian groups U in various settings and examine conditions under which the quotient of U by a discrete subgroup might be definable. This turns out to be related to the existence of the type-definable subgroup U 00 and to the divisibility of U.

Original languageEnglish
Pages (from-to)885-903
Number of pages19
JournalSelecta Mathematica, New Series
Issue number4
StatePublished - Dec 2012

Bibliographical note

Funding Information:
P. E. Eleftheriou was supported by the Fundação para a Ciência e a Tecnologia grants SFRH/BPD/35000/2007 and PTDC/MAT/101740/2008.


  • Definable quotients
  • Locally definable groups
  • O-minimality
  • Type-definable groups

ASJC Scopus subject areas

  • General Mathematics
  • General Physics and Astronomy


Dive into the research topics of 'Definable quotients of locally definable groups'. Together they form a unique fingerprint.

Cite this